Bistochastic operators on finite-dimensional von Neumann algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1986), pp. 75-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_3_a14,
author = {S. L. Tregub},
title = {Bistochastic operators on finite-dimensional von {Neumann} algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {75--77},
year = {1986},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_3_a14/}
}
S. L. Tregub. Bistochastic operators on finite-dimensional von Neumann algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1986), pp. 75-77. http://geodesic.mathdoc.fr/item/IVM_1986_3_a14/